Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suggest treatment for epileptic seizures

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2770 Questions
Question
MY FATHER IS HAVING EPILEPSY SEIZURE FROM 4 YEARS BUT LAST MONTH AFTER HAVING SEIZURE HE STARTED BEHAVING LIKE MAD
Posted Fri, 15 Aug 2014 in Epilepsy
 
 
Answered by Dr. Srikanth Reddy 7 minutes later
Brief Answer:
Periictal psychosis

Detailed Answer:
Hello
Thanks for using health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.

Seizures are many times accompanied with psychiatric manifestations. They may present as depression or anxiety or even XXXXXXX psychosis. These mostly settle down in 5-7 days on their own. However if they dont then they need proper management depending on the symptoms that the person is showing. You have just mentioned that he is behaving MAD. If you mention further details about his behaviour we can be of help to let you know which medicnes might help him. You do need to see a psychiatrist for this purpose.
In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy
Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D. Psychaitry
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor